# SDR 2007UALA00825

- Difficulty date: March 16, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 42,451 hours, 7,995 cycles
- Engine: Pwa PW4077
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Packing
- Part number: NAS161210
- Condition: Leaking
- Location: Hyd Pump
- Component: Pump, Abex
- Component part number: 6623302
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

POSSIBLE CENTER HYDRAULIC LEAK.  NO EMERGENCY DECLARED.  *S/D*  FOUND C2 ELECTRIC PRESSURE OUTPUT PACKING LEAKING.  REPLACED PACKING NO LEAKS NOTED.  HYDRAULIC QTY LOW C CENTER HYDRAULIC SYSTEM LOW RESERVOIR QUANTITY.  SERVICED CENTER HYD SYSTEM TO FULL.  MSG CLEARED.  A/C CLEARED FOR SERVICE.
